Alert archive / Michigan / Gale Warnings in 2012

Gale Warning 34, NWS Grand Rapids, MI

December 5, 2012

NWS Grand Rapids, MI issued this gale warning at Dec 5, 2012, 2:40 PM EST. It took effect at Dec 6, 2012, 7:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 5, 2012, 2:40 PM EST (19:40 UTC)
In effect from
Dec 6, 2012, 7:00 AM EST
Expired
Dec 6, 2012, 4:02 PM EST
In force
9 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

323 
WHUS73 KGRR 051940
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
240 PM EST WED DEC 5 2012

LMZ848-849-060345-
/O.NEW.KGRR.GL.W.0034.121206T1200Z-121207T0300Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
240 PM EST WED DEC 5 2012

...GALE WARNING IN EFFECT FROM 7 AM TO 10 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM TO 10 PM EST THURSDAY. 

* WINDS...BECOMING SOUTH TO SOUTHEAST GUSTING OVER 35 KNOTS THURSDAY. 

* WAVES...BUILDING OVER 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
5 follow-up statements
541 
WHUS73 KGRR 052305
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
605 PM EST WED DEC 5 2012

LMZ848-849-060715-
/O.CON.KGRR.GL.W.0034.121206T1200Z-121207T0300Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
605 PM EST WED DEC 5 2012

...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 10 PM EST
THURSDAY...

* WINDS...EAST 5 TO 10 KNOTS BECOMING SOUTHEAST 10 TO 20 KNOTS...
  THEN BECOMING SOUTH TO 30 KNOTS AFTER MIDNIGHT. SOUTH GALES TO
  35 KNOTS THURSDAY.

* WAVES...AROUND 1 FOOT BUILDING TO 3 TO 5 FEET AFTER MIDNIGHT.
  BUILDING TO 4 TO 8 FEET THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ844>847-060715-
/O.NEW.KGRR.SC.Y.0092.121206T0900Z-121207T0700Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
605 PM EST WED DEC 5 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM THURSDAY TO 2 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM THURSDAY TO 2 AM
EST FRIDAY. 

* WINDS...SOUTHEAST 5 TO 15 KNOTS INCREASING TO 15 TO 25 KNOTS
  AFTER MIDNIGHT. SOUTH 20 TO 30 KNOTS THURSDAY.

* WAVES...1 TO 2 FEET BUILDING TO 2 TO 5 FEET TOWARD DAYBREAK. 3
  TO 6 FEET THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
960 
WHUS73 KGRR 060303
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1003 PM EST WED DEC 5 2012

LMZ848-849-061115-
/O.EXB.KGRR.SC.Y.0092.121206T0900Z-121206T1200Z/
/O.CON.KGRR.GL.W.0034.121206T1200Z-121207T0300Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1003 PM EST WED DEC 5 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 AM EST
THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 10 PM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 AM EST
THURSDAY. 

* WINDS...SOUTHEAST 5 TO 15 KNOTS INCREASING TO 30 KNOTS 
  AFTER MIDNIGHT. SOUTH 20 TO 30 KNOTS THURSDAY. 

* WAVES...1 TO 2 FEET BUILDING TO 3 TO 5 FEET TOWARD DAYBREAK AND 3
  TO 6 FEET THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>847-061115-
/O.CON.KGRR.SC.Y.0092.121206T0900Z-121207T0700Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
1003 PM EST WED DEC 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM THURSDAY TO
2 AM EST FRIDAY...

* WINDS...SOUTHEAST 5 TO 15 KNOTS INCREASING TO 15 TO 25 KNOTS 
  AFTER MIDNIGHT. SOUTH 20 TO 30 KNOTS THURSDAY. 

* WAVES...1 TO 2 FEET BUILDING TO 2 TO 5 FEET TOWARD DAYBREAK. 3 
  TO 6 FEET THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
509 
WHUS73 KGRR 060812
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
312 AM EST THU DEC 6 2012

LMZ848-849-061615-
/O.CON.KGRR.SC.Y.0092.121206T0900Z-121206T1200Z/
/O.CON.KGRR.GL.W.0034.121206T1200Z-121207T0300Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
312 AM EST THU DEC 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM
EST THIS EVENING...

* WINDS...SOUTH 15 TO 25 KNOTS INCREASING TO SOUTH GALES TO 35 KNOTS.

* WAVES...1 TO 2 FEET BUILDING TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>847-061615-
/O.CON.KGRR.SC.Y.0092.121206T0900Z-121207T0700Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
312 AM EST THU DEC 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST FRIDAY...

* WINDS...SOUTH 15 TO 25 KNOTS.

* WAVES...1 TO 2 FEET BUILDING TO 3 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
040 
WHUS73 KGRR 061516
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1016 AM EST THU DEC 6 2012

LMZ848-849-062330-
/O.CON.KGRR.GL.W.0034.000000T0000Z-121207T0300Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1016 AM EST THU DEC 6 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS...SOUTH GALES TO 35 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>847-062330-
/O.CON.KGRR.SC.Y.0092.000000T0000Z-121207T0700Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
1016 AM EST THU DEC 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST FRIDAY...

* WINDS...SOUTH 15 TO 25 KNOTS.

* WAVES...3 TO 6 FEET NORTH OF HOLLAND... 1 TO 4 FEET SOUTH OF
  HOLLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MEADE
428 
WHUS73 KGRR 062102
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
402 PM EST THU DEC 6 2012

LMZ848-849-070515-
/O.CAN.KGRR.GL.W.0034.000000T0000Z-121207T0300Z/
/O.NEW.KGRR.SC.Y.0093.121206T2102Z-121207T0900Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
402 PM EST THU DEC 6 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST FRIDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS BECOMING NORTHWEST...
  DIMINISHING TO NORTH 10 TO 15 KNOTS FOR FRIDAY. 

* WAVES...3 TO 5 FEET TONIGHT SUBSIDING TO 1 TO 3 FEET LATE
  TONIGHT AND FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>846-062215-
/O.CAN.KGRR.SC.Y.0092.000000T0000Z-121207T0700Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
402 PM EST THU DEC 6 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

LMZ847-070515-
/O.EXT.KGRR.SC.Y.0092.000000T0000Z-121207T0900Z/
GRAND HAVEN TO WHITEHALL MI-
402 PM EST THU DEC 6 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY...

* WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS BECOMING NORTHWEST...
  DIMINISHING TO NORTH 10 TO 15 KNOTS FOR FRIDAY. 

* WAVES...3 TO 5 FEET TONIGHT SUBSIDING TO 1 TO 3 FEET LATE
  TONIGHT AND FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MEADE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Dec 5, 12:22 PM EST, 2 hours 18 minutes earlier.

Area forecast discussion, Dec 5, 12:22 PM EST, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1222 PM EST WED DEC 5 2012

.SYNOPSIS...
ISSUED AT 332 AM EST WED DEC 5 2012
HIGH PRESSURE OVER MICHIGAN WILL MEAN PARTLY CLOUDY SKIES TODAY.
HIGH TEMPERATURES IN THE MID TO UPPER 30S WILL SLOWLY RISE TO THE
LOWER 40S THURSDAY AS THE HIGH SLIPS EAST AND WARMER AIR RETURNS TO
THE AREA. MIXED RAIN AND SNOW ARE POSSIBLE OVER THE WEEKEND AS A
STORM SYSTEM MOVES NORTHEAST TOWARD THE GREAT LAKES.

&&

.UPDATE...
ISSUED AT 1045 AM EST WED DEC 5 2012

WINDS HAVE COME AROUND TO MORE NORTHERLY AND WILL CONTINUE TO
SHIFT TO THE EAST/NORTHEAST OVER THE NEXT COUPLE OF HOURS. AS A
RESULT...THE WINDS AND WAVES ARE NO LONGER POSING A THREAT TO
SMALL CRAFT SO UPDATED TO CANCEL THE SMALL CRAFT ADVISORY FOR THIS
AFTERNOON. WINDS WILL BE ON THE INCREASE LATE TONIGHT FROM THE
SOUTHWEST...SO LIKELY SMALL CRAFT ADVISORY FOR TONIGHT AND
THURSDAY...BUT WILL EVALUATE THIS AFTERNOON FOR SPECIFICS ON
TIMING THE THREAT.

OTHERWISE...REMAINDER OF THE FORECAST ON TRACK THIS MORNING.

&&

.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 332 AM EST WED DEC 5 2012

FORECAST CONCERNS DEAL WITH PCPN TRENDS THURSDAY NIGHT AND FRIDAY.

THE CORE OF THE COLD AIR MOVING OVER LOWER MICHIGAN AND CAUSING SOME
STRATOCU WILL DRIFT EAST TODAY LEADING TO PT CLDY SKIES. THE NEXT
WEATHER SYSTEM WILL BE THE APPROACH OF BOTH A COLD FRONT AND A WAVE
OF LOW PRESSURE THURSDAY NIGHT. ISENTROPIC LIFT NEAR THE FRONTAL
BOUNDARY LEADS TO LOW CONDENSATION PRESSURE DEFICITS AND RAIN
THURSDAY NIGHT ACROSS THE CWA. APPROACHING LOW PRESSURE FROM THE SRN
PLAINS WILL ALSO DRAW SOME MOISTURE NWD. AS THE WAVES MOVES BY
FRIDAY...SOME COLDER AIR WILL WORK INTO THE SYSTEM RESULTING IN
MIXED RAIN AND SNOW OVER THE NRN CWA.

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 332 AM EST WED DEC 5 2012

WE WILL MAINTAIN LOW POPS FOR SOME MIXED LIGHT RAIN AND LIGHT SNOW
SHOWERS FRIDAY NIGHT THROUGH SATURDAY. THIS WITH A NEARLY STATIONARY
BOUNDARY DRAPED ACROSS THE LWR OH VALLEY REGION AND SOME LIGHT
OVERRUNNING PCPN EXPECTED WELL TO THE NORTH OF THAT BOUNDARY INTO
SOUTHERN LWR MI.

THE FCST FOR LATE IN THE WEEKEND INTO EARLY NEXT WEEK IS COMPLICATED
DUE TO MEDIUM RANGE GUIDANCE DISCREPANCIES AND LACK OF RUN TO RUN
CONSISTENCY. WE WILL LEAN TOWARD THE 00Z ECMWF WHICH SUGGESTS THAT
THE BOUNDARY WILL LIFT NORTHWARD WITH A LOW PRESSURE WAVE SUNDAY
CAUSING PCPN TO CHANGE TO MAINLY PLAIN RAIN SHOWERS.

THE UPPER LEVEL PATTERN WILL BECOME MORE AMPLIFIED SUNDAY INTO EARLY
NEXT WEEK AS AN UPPER LEVEL TROUGH DEEPENS OVER THE PLAINS STATES
AND SHIFTS EAST INTO OUR REGION TOWARD TUESDAY. THIS PATTERN COULD
BE CONDUCIVE TO CYCLOGENESIS OVER THE ARKLATEX REGION SATURDAY
NIGHT/SUNDAY AND THAT LOW PRESSURE SYSTEM WILL TRACK NORTHEASTWARD.

00Z GFS GUIDANCE SUGGESTS THIS SYSTEM COULD BRING SOME ACCUMULATING
SNOW INTO PORTIONS OF LWR MI AS EARLY AS LATE SUNDAY AND MAINLY FOR
MONDAY AND TUESDAY. HOWEVER IT IS NOTED THAT THE 00Z ECMWF ONLY
SHOWS A FAIRLY WEAK LOW TRACKING NE THRU OUR REGION SUNDAY NIGHT
(MUCH FASTER THAN THE 12Z EC) AND DOES NOT SHOW NEARLY AS MUCH
POTENTIAL FOR ACCUMULATING SNOW EARLY NEXT WEEK.

TEMPS WILL AVERAGE A LITTLE ABOVE NORMAL FRIDAY NIGHT THROUGH SUNDAY
BEFORE RETURNING TO NEAR TO EVEN POTENTIALLY A LITTLE BELOW NORMAL
FOR EARLY NEXT WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1222 PM EST WED DEC 5 2012

AN AREA OF STRATOCU WITH CEILINGS OF 2500 TO 3000 FT EXTENDED OVER
CENTRAL LOWER MICHIGAN NORTHEAST OF A LAN TO LDM LINE. TRENDS SHOW
THESE CLOUDS WERE ERODING AS A DRIER NE FLOW TAKES OVER. THEREFORE
HAVE GONE OPTIMISTIC WITH THE TAFS AND KEPT ALL SITES VFR THROUGH
THE NEXT 24 HOUR.

ONLY SIGNIFICANT AVIATION CHANGE WILL BE INCREASING SSE WINDS
OVERNIGHT ALONG THE COAST AND THESE MODERATE WINDS WILL MOVE
INLAND THURSDAY MORNING.

&&

.MARINE...
ISSUED AT 1045 AM EST WED DEC 5 2012

WINDS AND WAVES NO LONGER EXPECTED TO POSE A THREAT TO SMALL CRAFT
THIS AFTERNOON AND HAVE CANCELLED THE SMALL CRAFT ADVISORY IN
EFFECT FOR TODAY. WINDS WILL SHIFT TO THE SOUTHWEST LATE TONIGHT
AND INCREASE TO A POINT WHERE WINDS AND WAVES MAY AGAIN BE A
THREAT TO SMALL CRAFT...BUT THIS SHOULD OCCUR AFTER MIDNIGHT WITH
WINDS AND WAVES REMAINING A POTENTIAL THREAT THROUGH THE DAY ON
THURSDAY.

&&

.HYDROLOGY...
ISSUED AT 332 AM EST WED DEC 5 2012

NO HYDRO ISSUES EXPECTED.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.

&&

UPDATE...MACZKO
SYNOPSIS...93
SHORT TERM...93
LONG TERM...LAURENS
AVIATION...JK
HYDROLOGY...93
MARINE...MACZKO
Hazardous weather outlook, Dec 5, 10:54 AM EST, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1054 AM EST WED DEC 5 2012

MIZ037>040-043>046-050>052-056>059-064>067-071>074-061600-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1054 AM EST WED DEC 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-061600-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1054 AM EST WED DEC 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINDS AND WAVES MAY BECOME HAZARDOUS TO SMALL CRAFT THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 5, 6:05 PM ESTSmall Craft AdvisoryGRR33 hr

Nearby

Gale Warnings in Michigan, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.